# SDR 97ZZZX2056

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SC
- Make and model: Dhav DHC4A
- Aircraft serial: 126
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE FLIGHT FROM ANIAK AT CRUISE POWER (30 INCH MANIFOLD PRESSURE, 2100 RPM, AUTO LEAN), THE RPM ON THE RIGHT ENGINE SUDDENLY CLIMBED FROM 2100 RPM TO APPROXIMATELY 3700 RPM OR 6 O'CLOCK.  PILOT RETARDED THE THROTTLE FOR THAT ENGINE AND FEATHERED THE RIGHT PROPELLER, THE PROPELLER FEATHERED.  PILOT AND COPILOT DECIDED TO MAKE AN EMERGENCY LANDING AT THE SPAREVON RUNWAY (USAF).  AIRCRAFT COULD NOT MAINTAIN ALTITUDE DUE TO SEVERE TURBULENCE AND AIRCRAFT CRASHED.
